Bayesian latent variable models for mixed discrete outcomes

Dunson, David B. . Biostatistics (Oxford) 2005. 6 (1) :11-25

Locate this article in:

Bibtex

@article{CIS-191184,
  Author = {Dunson, David B.},
  Title = {Bayesian latent variable models for mixed discrete outcomes},
  Journal = {Biostatistics (Oxford)},
  Volume = {6},
  Number = {1},
  Year = {2005},
  Pages = {11--25},
  Keywords = {Random effects, Latent variables, Proportional hazards, Discrete time survival, TUMOR MULTIPLICITY, joint model, Multiple binary outcomes, Poisson counts}
}

Similar articles